Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 362, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 23, 2025, 7:28 PM MDT for Chaffee County, Fremont County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2025, 7:28 PM MDT (01:28 UTC)
- Expired
- Aug 23, 2025, 8:00 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chaffee County, CO, Fremont County, CO
The radar
The Pueblo radar (KPUX), 156 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 1.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 140 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 3353 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
224
WUUS55 KPUB 240128
SVRPUB
COC015-043-240200-
/O.NEW.KPUB.SV.W.0362.250824T0128Z-250824T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
728 PM MDT Sat Aug 23 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
East central Chaffee County in central Colorado...
Northwestern Fremont County in central Colorado...
* Until 800 PM MDT.
* At 728 PM MDT, a severe thunderstorm was located 8 miles south of
Trout Creek Pass, or 55 miles east of Gunnison, moving south at 20
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Nathrop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3887 10593 3885 10594 3881 10591 3877 10593
3877 10594 3872 10595 3870 10597 3869 10580
3861 10578 3867 10613 3889 10604
TIME...MOT...LOC 0128Z 002DEG 17KT 3879 10594
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam2 follow-up statements
488
WWUS55 KPUB 240139
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
739 PM MDT Sat Aug 23 2025
COC015-043-240200-
/O.CON.KPUB.SV.W.0362.000000T0000Z-250824T0200Z/
Chaffee CO-Fremont CO-
739 PM MDT Sat Aug 23 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR EAST CENTRAL CHAFFEE AND NORTHWESTERN FREMONT COUNTIES...
At 739 PM MDT, a severe thunderstorm was located near Nathrop, or 53
miles east of Gunnison, moving south at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Nathrop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3883 10594 3882 10592 3881 10591 3877 10593
3877 10594 3872 10595 3870 10597 3869 10580
3861 10578 3867 10613 3885 10605
TIME...MOT...LOC 0139Z 010DEG 15KT 3878 10598
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam796
WWUS55 KPUB 240149
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
749 PM MDT Sat Aug 23 2025
COC015-043-240200-
/O.CON.KPUB.SV.W.0362.000000T0000Z-250824T0200Z/
Chaffee CO-Fremont CO-
749 PM MDT Sat Aug 23 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR EAST CENTRAL CHAFFEE AND NORTHWESTERN FREMONT COUNTIES...
At 749 PM MDT, a severe thunderstorm was located near Nathrop, or 52
miles east of Gunnison, moving south at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Nathrop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3881 10592 3882 10592 3880 10591 3877 10593
3877 10594 3872 10595 3870 10597 3869 10584
3862 10586 3867 10613 3882 10602
TIME...MOT...LOC 0149Z 002DEG 17KT 3873 10598
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 5:42 PM MDT, 1 hour 46 minutes earlier. Its key messages:
- Showers and thunderstorms continue into this evening, especially over the mountains. A strong/severe storm is possible, especially Teller County/Palmer Divide.
- More widespread thunderstorms expected on Sunday, with strong to severe storms possible over the southeast plains.
- Cooler and active weather likely for much of next week, with daily shower and thunderstorm development over south central and southeast Colorado.
- Low to medium chance for strong to severe storms each day, along with heavy rainfall and localized flooding.
Area forecast discussion, Aug 23, 5:42 PM MDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 542 PM MDT Sat Aug 23 2025 .KEY MESSAGES... - Showers and thunderstorms continue into this evening, especially over the mountains. A strong/severe storm is possible, especially Teller County/Palmer Divide. - More widespread thunderstorms expected on Sunday, with strong to severe storms possible over the southeast plains. - Cooler and active weather likely for much of next week, with daily shower and thunderstorm development over south central and southeast Colorado. - Low to medium chance for strong to severe storms each day, along with heavy rainfall and localized flooding. && .SHORT TERM /THROUGH SUNDAY/... Issued at 208 PM MDT Sat Aug 23 2025 Storms developing on schedule across the mountains this afternoon, although eastern mountain/I-25 and southeast plains haven't seen much development as of 2 pm, as low clouds have lingered, limiting instability. For the remainder of the afternoon into the evening, expect mountain convection to expand and strengthen, especially at locations where morning cloudiness cleared early. Suspect best chance for a strong to severe storm will be in Teller County and along the Palmer Divide, where low level wind shear (0-6km shear 30-40 kts) is strongest, and pocket of relatively cloud free air over the Front Range has allowed deeper instability (CAPE over 1000 J/KG) to develop. Elsewhere over the high terrain, main threat from storms will be heavy rainfall, as PWAT climbs to over an inch and surface dewpoints are mostly in the 50s. For the I-25 corridor and southeast plains, instability is more limited, leading to weakening convection moving off the mountains through the evening. Storms will slowly dissipate late evening, though plentiful moisture suggests at least weak shower activity may linger toward/past midnight before precip ends early Sunday morning. On Sunday, set-up appears to favor more widespread convection, especially across the plains. Bulk shear increases a bit into the 35-45 kt range, with CAPE running 1000+ J/KG at most locations by afternoon as we see more sun than Sat across the area. Most CAMs suggest mountain convection forms around midday, with widespread storms then rolling southeast over the I-25 corridor by mid/late afternoon, then across the southeast plains late afternoon/evening. Models differ slightly on where strongest low level convergence and subsequent greatest severe threat will be, though rough consensus is along a LIC/LHX/Kim line where sely surface winds will be strongest, though at least a low end severe storm will be possible anywhere along and east of the mountains during the afternoon/evening. Heavy rainfall/flash flooding a threat as well, with greatest risk over El Paso/Teller Counties, where heavier rain has fallen recently. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Issued at 314 AM MDT Sat Aug 23 2025 No real big change in the large scale pattern moving into Monday and Tuesday, keeping precip chances high for most of the area. A cooler air mass will work its way in though and bring well below normal temps to the region on these days. Will need to keep an eye on how instability evolves during this period, as its looking to shift more over the higher terrain and possibly lower. Not quite confident on this trend though and will continue to keep a close eye given the likely forcing for ascent and additional precip development. Ridge does appear to shift east and eventually flatten by the middle/end of next week, bringing a shift to more of a west to southwest flow aloft. Will see temps warm slightly though still stay below normal for this time of the year. Moisture doesn't really go anywhere and looks to help support continued daily shower and thunderstorm development across the region. && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 542 PM MDT Sat Aug 23 2025 Upper high pressure will remain over the desert SW, imparting an active northwest flow aloft across Colorado through the near-term. Overall, VFR conditions for much of the area over the next 24 hours, including the three main TAF sites of KCOS, KPUB and KALS. Variances at terminals attached below. KCOS: TEMPO through 03z for -TSRA, variable gusts to 30 kts and MVFR cigs. Decreasing low and mid level clouds overnight, then VCTS reintroduced starting 20z tomorrow with a TEMPO 20z-24z for -TSRA. KPUB: PROB30 01z-04z for -TSRA, variable gusts to around 30 kts and MVFR cigs. Added a PROB30 for lingering showers from 04z-07z tonight, then decreasing clouds overnight. Also added a PROB30 for - TSRA 20z-24z tomorrow. KALS: PROB30 for -TSRA, variable gusts to 40 kts and MVFR vsby through 02z tonight. MVFR cigs tonight through 11z expected, then VFR. VCTS reintroduced tomorrow starting 19z with a TEMPO 20z-24z for -TSRA. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...PETERSEN LONG TERM...RODRIGUEZ AVIATION...MOORE
Hazardous weather outlook, Aug 23, 12:02 PM MDT, 7 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1202 PM MDT Sat Aug 23 2025 COZ058>089-093>099-241815- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1202 PM MDT Sat Aug 23 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Showers and thunderstorms will develop this afternoon over the mountains, then push into interior valleys and the I-25 corridor during the late afternoon and early evening hours. Isolated storms may hold together long enough to reach the southeast plains as well, mainly this evening. Storms will be capable of producing 50 mph outflow winds, frequent lightning, half inch hail and locally heavy rainfall. One or two storms could become strong to severe, with 60 mph winds and hail to 1 inch in diameter, especially over the eastern mountains and Pikes Peak Region. Locally heavy rainfall will also be possible along with an elevated flash flood risk. .DAYS TWO THROUGH SEVEN...Sunday through Friday Monsoon moisture will continue to increase Sunday into next week. Moderate to heavy rainfall will be possible over all of the region Sunday through next week, with several inches of rain possible over a large portion of the area. This will have the potential to produce flooding over the region. Additionally, there is a risk for strong to severe storms each afternoon, mostly over the eastern plains and I-25 corridor, especially towards the middle of next week. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 10/RODRIGUEZ
In the hours before
Special weather statement, Aug 23, 4:15 PM MDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
415 PM MDT Sat Aug 23 2025
COZ081-232245-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
415 PM MDT Sat Aug 23 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN TELLER COUNTY
THROUGH 445 PM MDT...
At 415 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Cheesman Reservoir, or 34 miles northwest of
Colorado Springs, moving south at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern Teller
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3913 10528 3900 10521 3899 10533 3913 10533
TIME...MOT...LOC 2215Z 344DEG 30KT 3912 10535
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Aug 23, 4:24 PM MDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
424 PM MDT Sat Aug 23 2025
COZ074-075-232315-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
424 PM MDT Sat Aug 23 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HUERFANO...EAST
CENTRAL COSTILLA AND WEST CENTRAL LAS ANIMAS COUNTIES THROUGH 515 PM
MDT...
At 423 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cuchara, or 38 miles east of San Luis Valley Airport, moving
southeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail and torrential
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible. Torrential rainfall could cause wash outs on
mountain roads.
This storm will remain over mainly rural areas of southwestern
Huerfano, east central Costilla and west central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3737 10533 3742 10517 3726 10501 3717 10520
TIME...MOT...LOC 2223Z 314DEG 12KT 3733 10519
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KTSpecial weather statement, Aug 23, 4:28 PM MDT, 3 hours before
Special Weather Statement
National Weather Service Pueblo CO
428 PM MDT Sat Aug 23 2025
COZ070>073-232300-
Southern San Luis Valley CO-
Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
428 PM MDT Sat Aug 23 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN ALAMOSA...WESTERN
HUERFANO AND NORTH CENTRAL COSTILLA COUNTIES THROUGH 500 PM MDT...
At 427 PM MDT, Doppler radar was tracking a strong thunderstorm over
San Luis Lake, or 16 miles northeast of Alamosa, moving south at 25
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail and torrential
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible. Heavy rain could cause washouts along rural roads.
Locations impacted include...
San Luis Lake, Great Sand Dunes, and Blanca Peak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3768 10578 3772 10558 3750 10542 3743 10576
TIME...MOT...LOC 2227Z 340DEG 23KT 3765 10567
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
KTSpecial weather statement, Aug 23, 4:43 PM MDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
443 PM MDT Sat Aug 23 2025
COZ081-232315-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
443 PM MDT Sat Aug 23 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN TELLER COUNTY
THROUGH 515 PM MDT...
At 443 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cheesman Reservoir, or 31 miles northwest of Colorado Springs, moving
southeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern Teller
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3913 10519 3909 10511 3894 10528 3905 10533
3913 10533
TIME...MOT...LOC 2243Z 319DEG 11KT 3911 10528
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, Aug 23, 5:35 PM MDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Pueblo CO
535 PM MDT Sat Aug 23 2025
COZ074-088-240000-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
535 PM MDT Sat Aug 23 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 600 PM MDT...
At 535 PM MDT, Doppler radar was tracking a strong thunderstorm near
Raton Pass, or 8 miles southeast of Trinidad, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southwestern Las
Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 10447 3709 10452 3718 10427 3700 10420
3699 10436
TIME...MOT...LOC 2335Z 249DEG 18KT 3706 10444
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Aug 23, 7:04 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
704 PM MDT Sat Aug 23 2025
COZ062-063-240130-
Central Chaffee County Below 9000 Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
704 PM MDT Sat Aug 23 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CHAFFEE COUNTY
THROUGH 730 PM MDT...
At 703 PM MDT, Doppler radar was tracking a strong thunderstorm over
Trout Creek Pass, or 56 miles northeast of Gunnison, moving southeast
at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Trout Creek Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3894 10603 3891 10599 3892 10599 3891 10597
3888 10598 3888 10594 3887 10593 3885 10594
3881 10591 3877 10593 3877 10594 3872 10594
3871 10597 3894 10605
TIME...MOT...LOC 0103Z 315DEG 12KT 3891 10598
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
kamThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:04 PM MDT | Special Weather Statement | PUB | Chaffee | 26 min |
| Aug 23, 7:59 PM MDT | Severe Thunderstorm Warning | PUB | Chaffee, Fremont | 31 min |
| Aug 23, 8:09 PM MDT | Special Weather Statement | PUB | Fremont | 36 min |
| Aug 23, 8:30 PM MDT | Special Weather Statement | PUB | Fremont | 45 min |
| Aug 24, 1:37 PM MDT | Special Weather Statement | PUB | Teller | 23 min |
| Aug 24, 2:00 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| Aug 24, 2:06 PM MDT | Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more | 34 hr |
| Aug 24, 2:06 PM MDT | Special Weather Statement | PUB | Teller | 24 min |
| Aug 24, 2:26 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Aug 24, 2:37 PM MDT | Special Weather Statement | PUB | Chaffee | 23 min |
| Aug 24, 2:40 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 35 min |
| Aug 24, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 37 min |
| Aug 24, 3:24 PM MDT | Flash Flood Warning | PUB | El Paso | 92 min |
| Aug 24, 3:26 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 34 min |
| Aug 24, 3:50 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 40 min |
| Aug 24, 4:11 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 34 min |
| Aug 24, 4:21 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 39 min |
| Aug 24, 4:31 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Aug 24, 4:47 PM MDT | Special Weather Statement | PUB | Teller | 28 min |
| Aug 24, 4:48 PM MDT | Special Weather Statement | PUB | Fremont | 27 min |
| Aug 24, 5:06 PM MDT | Special Weather Statement | PUB | Kiowa | 24 min |
| Aug 24, 5:08 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Aug 24, 5:09 PM MDT | Special Weather Statement | PUB | Pueblo | 36 min |
| Aug 24, 5:19 PM MDT | Special Weather Statement | PUB | Fremont | 26 min |
| Aug 24, 5:20 PM MDT | Special Weather Statement | PUB | Baca | 25 min |
| Aug 24, 5:22 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Aug 24, 5:26 PM MDT | Special Weather Statement | PUB | Elbert | 34 min |
| Aug 24, 5:31 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 44 min |
| Aug 24, 5:36 PM MDT | Tornado Warning | PUB | Kiowa | 24 min |
| Aug 24, 5:54 PM MDT | Tornado Warning | PUB | Kiowa | 36 min |
| Aug 24, 5:57 PM MDT | Special Weather Statement | PUB | Elbert | 33 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.